# SDR CA001002007

- Difficulty date: September 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE A/C WANT TO ROLL TO THE RIGHT, REQUIRED EXCESSIVE TRIM LWD TO MAINTAIN FLIGHT LEVEL. MAINTENANCE REPLACED THE R/H AILERON PCU CONNECTING HARDWARE.
